# SDR YENA2021093000616

- Difficulty date: September 20, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N956JT
- Make and model: Airbus A321-231
- Aircraft serial: 6791
- Aircraft time: 21,025 hours, 6,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (REFERENCE AEROMAN NR 2021-397152) CORROSION FLOOR BEAM +Y254 LOC BTW FR12/FR24 FWD GALLEY AREA (CPCP REL ATED REFER TO THE MPD TASK 531189-01-2); R & R FLOOR BEAM Y254 LOC BTW FR12/FR24 FWD GALLEY AREA IAW A321 SRM 51-42-11, A321 REF AEROMAN NR 2021-397125SRM 51-72-11 AND DRAWINGS D53112816, D53212367, D53110984.
